Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Isospectral families of conformally equivalent Riemannian metrics


Authors: Robert Brooks and Carolyn Gordon
Journal: Bull. Amer. Math. Soc. 23 (1990), 433-436
MSC (1985): Primary 58G99
DOI: https://doi.org/10.1090/S0273-0979-1990-15952-X
MathSciNet review: 1033084
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Ber] P. Bérard, Variétés Riemanniennes isospectrales non-isométriques, Seminaire Bourbaki no. 705 (March 1989). MR 1040571
  • [B] R. Brooks, On manifolds of negative curvature with isospectral potentials, Topology 26 (1987), 63-66. MR 880508
  • [BT] R. Brooks and R. Tse, Isospectral surfaces of small genus, Nagoya Math. J. 107 (1987), 13-24. MR 909246
  • [BPY] R. Brooks, P. Perry, and P. Yang, Isospectral sets of conformally equivalent metrics, Duke Math. J. 58 (1989), 131-150. MR 1016417
  • [DG1] D. DeTurck and C. Gordon, Isospectral deformations Part I: Riemannian structures on two-step nilspaces, Comm. Pure Appl. Math. 40 (1987), 367-387. MR 882070
  • [DG2] D. DeTurck and C. Gordon, Isospectral deformations Part II: Trace formulas, metrics, and potentials, Comm. Pure Appl. Math. 42 (1989), 1067-1096. MR 1029118
  • [Mi] J. Milnor, Curvatures of left invariant metrics on Lie groups, Adv. in Math. 21 (1976), 293-329. MR 425012
  • [S] T. Sunada, Riemannian coverings and isospectral manifolds, Ann. of Math. 121 (1985), 169-186. MR 782558

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58G99

Retrieve articles in all journals with MSC (1985): 58G99


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15952-X

American Mathematical Society